# SDR ASAA0210341

- Difficulty date: December 2, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND TENSION STRAP AT BS 328-334, RIGHT BUTTOCK LINE 48 CRACKED 1 INCH.  REPAIRED TENSION STRAP PER SRM.  (M)
